BibTeX record: journals/networks/LoncPW01

download as .bib file

@article{DBLP:journals/networks/LoncPW01,
  author    = {Zbigniew Lonc and
               Krzysztof Parol and
               Jacek Wojciechowski},
  title     = {On the number of spanning trees in directed circulant graphs},
  journal   = {Networks},
  volume    = {37},
  number    = {3},
  pages     = {129--133},
  year      = {2001},
  url       = {http://dx.doi.org/10.1002/net.2},
  doi       = {10.1002/net.2},
  timestamp = {Mon, 30 Jun 2003 13:46:32 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/networks/LoncPW01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}